# SDR DLM90080605

- Difficulty date: March 6, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP FIXED VANE LOWER SURFACE HAS MULTIPLE DENTS.  REPAIRED LT WING I/B FLAP I/B VANE, IAW MD90 SRM 57-50-04.
